Jump to content

Muscle spasm?


Recommended Posts

Hi If ur allowed to take it I know magnesium powder or tablets are good for muscle spasms , cramps etc it helps relax muscles I take it when I have period pains and works for me. Buy it at chemist or health shops I personally think that powder works more quickly as u mix in water and absorbed in the body faster. I think should be safe enough to take wont harm ur implants or healing

Link to post
Share on other sites

Sharon at Dr H's office suggested the magnesium, too. I Aalso have an anti-cramp spray. Squirt under tongue and relieves cramp almost immediately. I get bad cramps in my legs in hot weather. Still get the occasional spasm now if I've lifted something or stretched awkwardly. Not as intense, though.

Link to post
Share on other sites

That's what the Valium is for :) I would definitely keep taking it if you're having spasms... You're probably ok by day 4 but I was told by one of the nurses that muscle spasms can displace the implant. I asked Dr H about it & he said it was rare (only happened 3 times in 3 yrs, I think) & would've happened in the first 24 hrs if it was going to happen.... But the Valium will relax the muscles so this won't happen.. Also doubled as a sleeping tablet for me lol I mentioned this in my one week thread update if you wanna read it -

http://www.plasticsurgeryforum.com.au/forums/showthread.php?2800-Bex-Boobies!!-My-Story-)/page6

:)

Link to post
Share on other sites
  • 3 weeks later...

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
×
×
  • Create New...